# SDR SWAA2013061417133

- Difficulty date: June 12, 2013
- Submitted: June 17, 2013
- Operation: Air carrier
- Aircraft: N287WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32537
- Aircraft time: 21,069 hours, 12,475 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Collar
- Part number: 6557463
- Condition: Broken
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EVAC SLIDE GIRT BAR AFT RETAINING COLLAR BROKEN.  R & R COLLAR ASSY IAW AMM.
